# SDR SWAA050245

- Difficulty date: January 28, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 60,762 hours, 58,145 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Part number: 654645262A
- Part serial: AFI0203293
- Condition: Broken
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND RT WING NR 5 GROUND SPOILER HINGE BROKEN.  REMOVED AND REPLACED RT WING NR 5 GROUND SPOILER PER MM.
